# SDR SIMA20131215005

- Difficulty date: December 15, 2013
- Submitted: December 23, 2013
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 22,032 hours, 18,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND REAR FLIGHT ATTENDANT`S FLASHLIGHT HOLDER IS BROKEN.  THE ACFT WAS REMOVED FROM SERVICE.  REMOVE AND REPLACED THE REAR FLIGHT ATTENDANT FLASHLIGHT HOLDER IAW EMB AMM 33-50-16.  OPC GOOD.  MEL ITEM RESTORED.  THE AIRCRAFT RETURN TO SRVICE
